Stability of C mappings, III. Finitely determined map-germs

John N. Mather

Publications Mathématiques de l'IHÉS (1968)

  • Volume: 35, page 127-156
  • ISSN: 0073-8301

How to cite


Mather, John N.. "Stability of $C^\infty $ mappings, III. Finitely determined map-germs." Publications Mathématiques de l'IHÉS 35 (1968): 127-156. <>.

author = {Mather, John N.},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {topology},
language = {eng},
pages = {127-156},
publisher = {Institut des Hautes Études Scientifiques},
title = {Stability of $C^\infty $ mappings, III. Finitely determined map-germs},
url = {},
volume = {35},
year = {1968},

AU - Mather, John N.
TI - Stability of $C^\infty $ mappings, III. Finitely determined map-germs
JO - Publications Mathématiques de l'IHÉS
PY - 1968
PB - Institut des Hautes Études Scientifiques
VL - 35
SP - 127
EP - 156
LA - eng
KW - topology
UR -
ER -


  1. [1] S. LANG, Introduction to Differentiable Manifolds, New York, Interscience, 1962. Zbl0103.15101MR27 #5192
  2. [2] B. MALGRANGE, Ideals of Differentiable Functions, London, Oxford University Press, 1966. Zbl0177.17902
  3. [3] J. MATHER, Stability of C∞ mappings : I. The division theorem, Annals of Math., vol. 87, 1968, pp. 89-104 ; II. Infinitesimal stability implies stability (to appear in the Annals of Math.). Zbl0159.24902MR38 #726
  4. [4] J.-Cl. TOUGERON, Une généralisation du théorème des fonctions implicites. Équivalence des idéaux de fonctions différentiables, C. R. Acad. Sc., Paris, t. 262, pp. 487-489 and pp. 563-565. Zbl0136.03905MR36 #2170
  5. [5] J.-Cl. TOUGERON, Idéaux de fonctions différentiables, Thèse, Université de Rennes, 1967 (to appear in the Annales de l'Institut Fourier). Zbl0162.18502

Citations in EuDML Documents

  1. John N. Mather, Stability of C mappings, IV. Classification of stable germs by R -algebras
  2. Nils Dencker, Preparation theorems for matrix valued functions
  3. John Guckenheimer, Catastrophes and partial differential equations
  4. M. J. Dias Carneiro, Jacob Palis, Bifurcations and global stability of families of gradients
  5. Goo Ishikawa, Families of functions dominated by distributions of C -classes of mappings
  6. Alexandru Buium, Killing divisor classes by algebraisation
  7. Jean-Guy Dubois, Jean-Paul Dufour, Oleg Stanek, La théorie des catastrophes. IV. Déploiements universels et leurs catastrophes
  8. Mário Jorge Dias Carneiro, Singularities of envelopes of families of submanifolds in N
  9. James Damon, Finite determinacy and topological triviality. II : sufficient conditions and topological stability
  10. F. Pham, Classification des singularités

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.